# SDR AALA202409235019

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 25,347 hours, 10,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING WORK CARD 26L00025012 (REPLACEMENT OF EMERGENCY EXIT DOOR ESCAPE SLIDE ENCLOSURE) OPERATIONAL CHECK OF THE EPSU BY BITE CHECKA AND DID NOT PASS, FOUND CODE BAT/EPSU (10WL) FWD L. REMOVED AND REPLACED EMERGENCY POWER SUPPLY EPSU (AALA202409236070) AND BATTERY (AALA202409235019) EMERGENCY LIGHT AT 10WL.
